# SDR TSAA0629097

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N835AL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 29,982 hours, 18,965 cycles
- Engine: Pwa JT8D15
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: ST107R
- Part serial: 14907
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLT 68 HNL-ITO: DURING CLIMB, THE CREW NOTED THAT THE HYDRAULIC A-SYSTEM PRESSURE GAUGE READ 800 PSI.  THE CREW RETURNED TO FIELD AND LANDED IN WITHOUT FURTHER INCIDENT. MAINTENANCE PLACED THE HYDRAULIC A-SYSTEM PRESSURE INDICATION ON MEL 29-3-1. AIRCRAFT WAS RETURNED TO SERVICE. DURING OVERNIGHT, MAINTENANCE REPLACED THE HYDRAULIC A-SYSTEM PRESSURE TRANSMITTER IAW AMM 29-31-11. PERFORMED OPERATIONAL AND LEAK CHECK WITH NO DEFECTS NOTED. MAINTENANCE CLEARED MEL 29-3-1. AIRCRAFT WAS RETURNED TO SERVICE.
